Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 102, NWS Atlanta, GA

June 6, 2022Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 6, 2022, 2:57 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2022, 2:57 PM EDT (18:57 UTC)
Expired
Jun 6, 2022, 3:23 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

343 
WUUS52 KFFC 061857
SVRFFC
GAC271-309-061945-
/O.NEW.KFFC.SV.W.0102.220606T1857Z-220606T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
257 PM EDT Mon Jun 6 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  North central Telfair County in central Georgia...
  West central Wheeler County in central Georgia...

* Until 345 PM EDT.

* At 256 PM EDT, a severe thunderstorm was located over Little
  Ocmulgee State Park, or over McRae, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  McRae, Alamo, Helena, Scotland and Little Ocmulgee State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3206 8302 3212 8295 3214 8295 3215 8293
      3213 8293 3218 8287 3219 8288 3220 8288
      3220 8286 3222 8283 3215 8267 3198 8283
TIME...MOT...LOC 1856Z 210DEG 3KT 3210 8288 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
780 
WWUS52 KFFC 061923
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
323 PM EDT Mon Jun 6 2022

GAC271-309-061933-
/O.CAN.KFFC.SV.W.0102.000000T0000Z-220606T1945Z/
Telfair GA-Wheeler GA-
323 PM EDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TELFAIR AND WEST
CENTRAL WHEELER COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 3206 8302 3212 8295 3214 8295 3215 8293
      3213 8293 3218 8287 3219 8288 3220 8288
      3220 8286 3222 8283 3215 8267 3198 8283
TIME...MOT...LOC 1918Z 210DEG 3KT 3212 8287 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:47 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 6, 1:47 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
147 PM EDT Mon Jun 6 2022

...Updated for 18Z Aviation Discussion...

.PREV DISCUSSION... /Issued 1110 AM EDT Mon Jun 6 2022/

..Late Morning Update...

UPDATE...

Made adjustments to near-term temps, dew points, PoPs, and sky
cover based on observations and the persistent low cloud deck
across portions of north and central GA. Isolated showers and even
a thunderstorm are already underway across some of our southern
counties where SBCAPE is analyzed at 2000 J/kg and PWAT is
maximized. Day Cloud Phase Distinction satellite imagery shows a
blossoming Cu field and a few glaciating cloud tops in the area
generally along and west of the stretch of I-75 south of Atlanta
to the southern CWA border, so this area is where convection will
be focused over the next couple of hours.

Previous discussions follow...

Martin

PREV DISCUSSION... /Issued 746 AM EDT Mon Jun 6 2022/

UPDATE...

12z Aviation update below.

Baker

PREV DISCUSSION... /Issued 345 AM EDT Mon Jun 6 2022/

Morning Area Forecast Discussion...

SHORT TERM /Today through Tuesday/...

Some overnight convection in parts of the southern CWA is
expected to continue to diminish here in the early morning hours,
though residual moisture could allow for some patchy fog
development. We should see some increased diurnally driven shower
and thunderstorm coverage this afternoon into evening across the
western majority and southern CWA given extent of a marginal
instability axis. CAMs are actually in decent consensus with
increased coverage as well. The focus shifts then late tonight
into Tuesday morning as a possible MCS/organized cluster of
convection could push into the northern CWA along an upper impulse
traversing the TN Valley. This along with any remnant outflow it
may generate, could focus other convective triggering later
Tuesday so some changes in daytime pops and extent southward may
be determined given the evolution of this feature in the morning.

For temps, expect some near normal highs today with much of the
area getting to the mid 80s, then a bit warmer for Tuesday (much
of central GA reaching the low 90s).

Baker

LONG TERM /Tuesday Night through Sunday/...

To kick off the long term period Wednesday, the eastern CONUS is
in the midst of a gradual pattern change: from mostly zonal flow
aloft to mid-levels characterized by broad troughing associated
with the southern descent of a closed low across northern Canada.
Ahead of the shift to a more progressive wave train, Wednesday and
much of Thursday will feature feature bursts of convective
activity, forced primarily by a series of disturbances traversing
mid-level flow. Greatest coverage is likely across northern GA,
closest in proximity to passing shortwaves and local moisture
maxima. Friday will likely be the driest day in the extended as a
weak dry slot moves across the southeast, and no distinct source
of organizational forcing.

There is good agreement among global models that as we move into
the weekend, a shortwave trough will dig across the Midwest and
into the Ohio River Valley. A lobe of low pressure develops in
response across the Deep South late Friday, and begins a
northeastward trek toward the mid-Atlantic. With deep moisture
throughout the column, Saturday looks poised to feature a rather
amorphous blob of convection across much of the forecast area. The
airmass will be sufficiently unstable (thanks to highs just about
5-10 degrees above climo) to support increased coverage of
showers and thunderstorms. Behind the low, moisture is quickly
scoured away, and any lingering showers and storms on Sunday
should be confined to the southern portion of the CWA, where a
stationary boundary is progged to drape across the FL panhandle.

This week is likely to be the hottest of the year for locales
along and south of the Fall Line, with temperatures in the mid-to-
upper 90s through Saturday. Will need to keep an eye on surging
heat index values - with an extremely moist airmass in place for
the better part of the extended, dewpoints are currently progged
to reach well into the lower-70s, conducive to apparent
temperatures over 100F.

96

&&

.AVIATION...
18Z Update...
Scattered TSRA have developed across portions of western and
central GA and are slowly drifting/developing further east, so
have a TEMPO for TSRA and associated MVFR vsbys and VRB
winds/gusts from 18z-22z at all sites except AHN. Periods of VFR
cigs between 035-055 expected with the afternoon Cu field. A
several-hour window of MVFR cigs with possible IFR cigs appears
likely Tuesday morning (around 11z to 15z) at the Atlanta area
sites and AHN. Winds will be ESE to SE through the evening at 5-10
kts outside of any storms. A wind shift to SW is expected Tuesday
morning after 12z.

//ATL Confidence...18Z Update...
Medium confidence on Tuesday morning cigs.
High confidence on all other elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          86  65  88  69 /  20  20  30  10
Atlanta         84  68  87  71 /  30  20  30  20
Blairsville     79  62  80  64 /  20  20  60  40
Cartersville    84  67  86  68 /  30  20  40  30
Columbus        86  68  92  71 /  40  20  20   5
Gainesville     84  65  85  69 /  30  20  40  20
Macon           87  65  92  70 /  40  20  20   5
Rome            85  68  86  70 /  30  30  40  30
Peachtree City  84  65  88  68 /  30  20  20  10
Vidalia         84  68  91  71 /  40  20  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....96
AVIATION...Martin
Hazardous weather outlook, Jun 6, 5:12 AM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
512 AM EDT Mon Jun 6 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
512 AM EDT Mon Jun 6 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Isolated to scattered thunderstorms are possible across much of
north and central Georgia this afternoon. Any storms that develop
will be capable of producing gusty winds, locally heavy rainfall,
and frequent lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are possible across much of
north and central Georgia Monday through Sunday, primarily during
the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 6, 2:14 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EDT Mon Jun 6 2022

GAZ068-070-061845-
Lamar GA-Pike GA-
214 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of Pike and northern
Lamar Counties through 245 PM EDT...

At 214 PM EDT, a strong thunderstorm was over Lifsey Springs, or near
Zebulon, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Barnesville, Zebulon, Milner, Williamson, Orchard Hill, Meansville,
Aldora, Liberty Hill, Hilltop, Lifsey Springs and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3321 8440 3320 8439 3320 8438 3319 8437
      3319 8423 3318 8422 3318 8417 3313 8409
      3299 8426 3299 8429 3300 8430 3299 8430
      3299 8444 3304 8451
TIME...MOT...LOC 1814Z 217DEG 13KT 3305 8438

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 6, 2:25 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Mon Jun 6 2022

GAZ097-061900-
Laurens GA-
225 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of southeastern Laurens
County through 300 PM EDT...

At 225 PM EDT, a strong thunderstorm was near Cedar Grove, or 9 miles
northwest of Alamo, moving north at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rentz, Lowery and Cedar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3221 8303 3243 8302 3238 8272 3234 8273
      3233 8275 3233 8274 3231 8273 3228 8276
      3227 8276 3227 8277 3220 8286 3220 8289
      3215 8299
TIME...MOT...LOC 1825Z 191DEG 9KT 3221 8291

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 6, 2:26 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
226 PM EDT Mon Jun 6 2022

GAZ043-061900-
Douglas GA-
226 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of Douglas County
through 300 PM EDT...

At 226 PM EDT, a strong thunderstorm was over Bill Arp, or near
Douglasville, moving north at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Douglasville, Villa Rica, Lithia Springs, Winston, Lake Val-Do-Mar,
Bill Arp, Chapel Hill and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3373 8491 3373 8490 3378 8490 3377 8488
      3379 8473 3381 8472 3380 8465 3365 8468
      3364 8472 3362 8474 3363 8475 3360 8479
      3360 8491 3372 8490
TIME...MOT...LOC 1826Z 182DEG 18KT 3368 8480

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 6, 2:38 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
238 PM EDT Mon Jun 6 2022

GAZ070-061915-
Lamar GA-
238 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of Lamar County through
315 PM EDT...

At 238 PM EDT, a strong thunderstorm was over Aldora, or over
Barnesville, moving north at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Barnesville, Milner, Orchard Hill, Aldora, Redbone, Liberty Hill,
Goggins, Piedmont, Johnstonville and Chappel Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3303 8427 3304 8425 3319 8424 3319 8423
      3318 8422 3318 8413 3320 8412 3320 8404
      3307 8404 3296 8410 3296 8412 3299 8412
      3299 8427
TIME...MOT...LOC 1838Z 193DEG 12KT 3306 8419

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 2:50 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT Mon Jun 6 2022

GAZ111-061915-
Wheeler GA-
250 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northwestern Wheeler
County through 315 PM EDT...

At 249 PM EDT, a strong thunderstorm was over Little Ocmulgee State
Park, or near McRae. This storm was nearly stationary.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Alamo, Scotland and Little Ocmulgee State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3205 8281 3206 8286 3207 8286 3208 8288
      3210 8290 3211 8290 3213 8294 3218 8287
      3219 8288 3220 8286 3223 8282 3216 8266
      3203 8279
TIME...MOT...LOC 1849Z 205DEG 3KT 3211 8287

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 2:51 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Mon Jun 6 2022

GAZ031-061915-
Paulding GA-
251 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of southeastern
Paulding County through 315 PM EDT...

At 251 PM EDT, a strong thunderstorm was over Brownsville, or near
Douglasville. This storm was nearly stationary.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dallas, Hiram, Brownsville, New Georgia and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3399 8487 3393 8472 3379 8473 3379 8476
      3377 8488 3379 8493
TIME...MOT...LOC 1851Z 205DEG 3KT 3381 8480

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:08 PM EDTSpecial Weather StatementFFCToombs37 min
Jun 5, 9:54 PM EDTSpecial Weather StatementFFCToombs36 min
Jun 5, 10:23 PM EDTSpecial Weather StatementFFCToombs37 min
Jun 6, 12:48 PM EDTSpecial Weather StatementFFCPolk27 min
Jun 6, 1:09 PM EDTSpecial Weather StatementFFCTalbot36 min
Jun 6, 1:20 PM EDTSpecial Weather StatementFFCCarroll25 min
Jun 6, 2:13 PM EDTSpecial Weather StatementFFCDodge32 min
Jun 6, 2:14 PM EDTSpecial Weather StatementFFCPike31 min
Jun 6, 2:25 PM EDTSpecial Weather StatementFFCLaurens35 min
Jun 6, 2:26 PM EDTSpecial Weather StatementFFCDouglas34 min
Jun 6, 2:38 PM EDTSpecial Weather StatementFFCLamar37 min
Jun 6, 2:50 PM EDTSpecial Weather StatementFFCWheeler25 min
Jun 6, 2:51 PM EDTSpecial Weather StatementFFCPaulding24 min
Jun 6, 2:59 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 6, 3:17 PM EDTSpecial Weather StatementFFCSchley28 min
Jun 6, 3:25 PM EDTSpecial Weather StatementFFCTelfair35 min
Jun 6, 3:28 PM EDTSpecial Weather StatementFFCClayton32 min
Jun 6, 3:33 PM EDTSpecial Weather StatementFFCCoweta27 min
Jun 6, 3:40 PM EDTSpecial Weather StatementFFCDeKalb, Fulton35 min
Jun 6, 3:43 PM EDTSpecial Weather StatementFFCMeriwether32 min
Jun 6, 4:03 PM EDTSpecial Weather StatementFFCCoweta27 min
Jun 6, 4:08 PM EDTSpecial Weather StatementFFCDeKalb37 min
Jun 6, 4:46 PM EDTSpecial Weather StatementFFCMeriwether29 min
Jun 6, 4:50 PM EDTSpecial Weather StatementFFCForsyth25 min
Jun 6, 5:31 PM EDTSpecial Weather StatementFFCChattooga29 min
Jun 6, 5:33 PM EDTSpecial Weather StatementFFCDade27 min
Jun 6, 6:02 PM EDTSpecial Weather StatementFFCChattooga, Walker28 min
Jun 6, 6:28 PM EDTSpecial Weather StatementFFCFloyd, Polk32 min
Jun 6, 6:54 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 6, 7:48 PM EDTSpecial Weather StatementFFCMeriwether27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.